MAUDE Adverse Event Report: NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD; PAD, HEATING, POWERED

NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD; PAD, HEATING, POWERED
Model Number 25607
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Other
Additional Manufacturer Narrative
In reference to mw5188259 received via email from fda.
 
Event or Problem Description
Patient does not recall exact date but reports taking this heating pad out of the box around when it was delivered to her on (b)(6) 2025, plugging it into an electrical outlet and leaving it on her bed.She left the room and upon returning to the room she noticed that it was smoking and her it had burned a hole in her bedsheet.She then discarded of the heating pad and did not report any injuries.

Brand Name
HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD
Common Device Name
PAD, HEATING, POWERED
Manufacturer (Section D)
NINGBO UNICO PRODUCTS CO., LTD
floor.3th, building 5
no. 5 hongda road, jiangbei
ningbo, zhejiang 31503 3
CH  315033
MDR Report Key25381180
Report Number1000065475-2026-00016
Device Sequence Number10556516
Product Code IRT
UDI-Device Identifier00024291256076
UDI-Public00024291256076
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/29/2026
Report Date (Section F) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number25607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/29/2026
Device Age1 YR
Event Location Home
Date Report to Manufacturer05/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Date Report Sent to FDA05/29/2026